# SDR 99ZZZX412

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L772M10C1002
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 121 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT OPERATES INTERMITTENTLY.  NR 2 NEEDLE RISES WITHOUT CAUSE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
